# SDR USAA2012072000001

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,406 hours, 21,570 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Part number: D5213310100060
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - OUT OF ADJUSTMENT STRIKER MECHANISM DIMENSION "B" AT DOOR 842 (R2).  ADJUSTED STRIKER MECHANISM DIMENSION "B" AT DOOR 842 (R2) IAW A319 AMM 52-13-14-820-002-A STEP 4A, ITEM (2)(A)-(C).
